Cycling route

Best route for one day trip



  • Museum route

    1
    11:00
    Rent a bicycle at bicycle rental “Ougiya”.


    30 minutes by bicycle
    2
    11:30
    Art viewing at Chichu Art Museum.
    Lunch at “Chidhu cafe” in Chichu Art Museum.

    3
    12:50
    Park your bicycle at the north gate bicycle parking lot.


    10 minutes on foot
    4
    13:00
    Art viewing at Lee Ufan Museum.


    10 minutes on foot
    5
    14:10
    Art viewing at Benesse House Museum.


    10 minutes on foot
    6
    15:30
    Stroll around Benesse House Park.
    Take a photo with “Nankin(The Pumpkin)” a work by Yayoi Kusama.


    30 minutes on foot
    7
    16:30
    Back to the north gate parking lot and ride to bicycle.

    30 minutes by bicycle.
    8
    17:00
    Return your bicycle at bicycle rental “Ougiya”.




  • Art house project route

    1
    11:00
    Rent a bicycle at bicycle rental “Ougiya”.


    20 minutes by bicycle
    2
    11:20
    View the art house project at Honmura area.


    ※The art houses are dotted. You can park your bicycle at a bicycle parking lot, and walk around the steet.
    Please try to check “The wool art” on the wall of old Japanese-style home.
    3
    12:30
    Lunch at Motomura area.
    (There are some restaurants. “APRON CAFE” etc.)


    4
    13:30
    Art viewing at ANDO MUSEUM.


    20 minutes by bicycle
    5
    15:00
    Take a photo with “Nankin(The Pumpkin)” a work by Yayoi Kusama.


    20 minutes by bicycle
    6
    15:50
    Let’s have tea in “Kominka Cafe”(old Japanese style cafe).


    20 minutes by bicycle
    7
    17:00
    Return your bicycle at bicycle rental “Ougiya”.






Best route for an overnight trip



  • Day 1

    1
    11:00~11:30
    Arrived at Naoshima Miyanoura Port.
    Rent a bicycle at bicycle rental “Ougiya”.


    ※If you stay at Inn Ougiya, you can deliver and keep your baggage at the inn.
    You can also keep it after checkout.

    20 minutes by bicycle
    2
    12:00
    Lunch at Motomura area.
    (There are some restaurants. ‘APRON CAFE’ etc.)


    3
    13:00
    View the art house project at Honmura area.


    ※The art houses are dotted. You can park your bicycle at a bicycle parking lot, and walk around the steet.
    Please try to check “The wool art” on the wall of old Japanese-style home.
    4
    14:30
    Art viewing at ANDO MUSEUM.


    5
    16:00
    Let’s have tea in “Kominka Cafe”(old Japanese style cafe).


    10 minutes by bicycle
    6
    17:00
    Check into Inn Ougiya.



    Sleep well and get lots of rest for the next day.



  • Day 2

    1
    9:30
    Check out of Inn Ougiya.


    ※The opening times will change depending on the seasons.It sometimes opens at 9:00 a.m. during consecutive holidays.
    Significant congestion is expected. Please leave in plenty of time.

    20 minutes by bicycle
    2
    10:00
    Park your bicycle at the north gate bicycle parking lot, and go art viewing.
     ・Chichu Art Museum
     ・Lee Ufan Museum
     ・Benesse House Museum


    3
    12:30
    Take a photo with “Nankin(The Pumpkin)” a work by Yayoi Kusama.


    30 minutes on foot
    4
    13:00
    Back to the north gate parking lot and ride to bicycle.


    20 minutes by bicycle
    5
    13:30
    Lunch around Miyanoura Port.
    Return your bicycle at bicycle rental “Ougiya”.


    6
    14:30
    Stroll around Miyanoura area.
    Naoshima Bath “I love YU”, etc.


    7
    16:00
    Coffee break looking out a beautiful view at “Cafe Ougiya”.
    Buy souvenirs at the next souvenir corner.


    8
    17:00
    Take a ferry at Miyanoura Port